# SDR ASAA0010126

- Difficulty date: August 31, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 695133501
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 61, THE L1 DOOR WAS FOUND TO BE HARD TO CLOSE.  REPLACED THE GUIDE ARM AND ADJUSTED, DOOR OPERATED NORMALLY.  (M)
